Items where Author is "Tapdıgoğlu, Ramiz"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.


Tapdıgoğlu, Ramiz and Garayev, Mübarız and Altwaijry, Najla (2022) Berezin symbol inequalities via Grüss type inequalities and related questions. Turkish Journal of Mathematics, 46 (3). pp. 991-1003. ISSN 1300-0098 (Print) 1303-6149 (Online)

Karaev, M. T. and Tapdıgoğlu, Ramiz (2022) On some problems for reproducing Kernel Hilbert space operators via the Berezin transform. Mediterranean Journal of Mathematics, 19 (1). ISSN 1660-5446 (Print) 1660-5454 (Online)

Tapdıgoğlu, Ramiz and Gürdal, Mehmet and Altwaijry, Najla and Sari, Nur (2021) Davis-Wielandt-Berezin radius inequalities via dragomir inequalities. Operators and Matrices, 15 (4). pp. 1445-1460. ISSN 1846-3886

Tapdıgoğlu, Ramiz (2021) New berezin symbol inequalities for operators on the reproducing kernel hilbert space. Operators and Matrices, 15 (3). pp. 1031-1043. ISSN 1846-3886

Tapdıgoğlu, Ramiz and Torebek, Berikbol T. (2021) Commutant and uniqueness of solutions of Duhamel equations. Bulletin of the Malaysian Mathematical Sciences Society, 44 (2). pp. 705-710. ISSN 0126-6705 (Print) 2180-4206 (Online)

This list was generated on Mon Dec 5 17:59:51 2022 +03.